Examination of Mixed Problem with Periodic Boundary Condition for a Class of Quartic Partial Differential Quasi Linear equation


Halilov H., KUTLU K. , Güler B. Ö.

International Electronic Journal of Pure and Applied Mathematics, vol.1, no.1, pp.417-428, 2010 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2010
  • Title of Journal : International Electronic Journal of Pure and Applied Mathematics
  • Page Numbers: pp.417-428